Upper semicontinuous extensions of binary relations

Bossert, Walter, Sprumont, Yves and Suzumura, Kotaro 2002, Upper semicontinuous extensions of binary relations, Journal of Mathematical Economics, vol. 37, no. 3, pp. 231-246, doi: 10.1016/s0304-4068(02)00017-4.

Attached Files
Name Description MIMEType Size Downloads

Title Upper semicontinuous extensions of binary relations
Author(s) Bossert, Walter
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Suzumura, Kotaro
Journal name Journal of Mathematical Economics
Volume number 37
Issue number 3
Start page 231
End page 246
Total pages 16
Publisher Elsevier BV
Publication date 2002-01-01
ISSN 0304-4068
Language eng
DOI 10.1016/s0304-4068(02)00017-4
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143853

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:28:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.